Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Left sided shoulder pain, unable to sleep, chest pain, voice loss. Taking ibuprofen. Treatment?

hi my mother has had a left side shoulder pain for the past 2 months and she says shes in a lot of pain. once she takes ibrupofein shes fine but shes having difficulty sleeping. she says now her chest is aching and sides. she also lost her voice like over 3 weeks now. though that seems to be getting a bit better. what could be the cause please
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

I am sorry that your mother is in pain. It probably seems like a muscle sprain but cardiac problem needs to be ruled out which can be fatal at times.

Please get an ECG done for her. If it is normal, then we can look into other causes. The shoulder pain may be due to a sprain at the cervical spine level, it could be a shoulder joint pathology, it can also be due to cervical spondylosis. For all of these, NSAIDs like Ibuprofen may be taken.

The change in her voice will get back to normal soon; do not worry about that.

I hope this helps you. Please take your mother to her primary care physician and get the basic investigations done.

I wish her quick recovery.

Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor